Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

173 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have red, itchy spots inside corner of eye and headache. What could be causing this?

Answered by
Dr.
Dr. Prasad

General & Family Physician

Practicing since :2005

Answered : 2792 Questions

default
Posted on Wed, 19 Dec 2012 in Skin Hair and Nails
Question: I have a spot just below my right brow near the inside corner of eye that has become slightly raised, red, itchy and scaly, about size of dime. Accompanies a slight headahe...no clue what could be causing it,...no new soap or makeup. My dog is being treated for and has mrsi so have concern about that. Have had this for about a month. Had a shingles vaccination. Looks a bit unsightly and the slight headache and itchiness is a bothet.
doctor
Answered by Dr. Prasad 6 hours later
Hi,

Thanks for the query.

I read your query with diligence; I can understand your concerns and I shall try and provide with useful information to help you.

1. I do not think the spot under the eye brow has any links to your dog’s infection. Staphylococcal skin injections have much more severe and progressive presentations than just a dime sized rash.

2. Headache is probably an incidental event. Perhaps the worry may have resulted in a tension type headache. Besides that, headache secondary to infections is accompanied by prodromal symptoms including fever, body aches, nausea and vomiting. You haven’t reported any such associated complaints. Tylenol pain relief taken twice a day for couple of days should take care of the pain.

3. Zoster vaccinations (Shingles vaccination) are not reported to cause such spots.

4. Red, itchy and raised spots such as yours could be related to eczema, dermatitis (seborrheic dermatitis) or yeast infection (less likely).

Though I am pretty much sure that you will find beneficial results with 1% hydrocortisone cream application, I encourage you to have a doctor look at this spot. He or she can narrow down the possibility by a simple examination or with the help of microscopic studies. A strategic treatment can then be planned both to treat the present spot as well as prevent recurrence.

Hope this information is helpful and addressing all your concerns. Let me know if you have any other doubts.

Best wishes

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,   ,   ,   ,   ,   ,   ,   ,   ,  
Drug/Medication ,  
Medical Procedures

Recent questions on  Hydrocortisone

doctor1 MD

my son age 4 years is diagnoised as congenital adrenal hyperplasia (salt loosing) since birth has developed skin itching problems since last 02 months.was shown to many doctors and applied various ointments viz ..ZOLE-F, RETINO -A .025%,Etc but no relief.SYMTOMS- body pours are visible and looks like activated as we get goose bumps.Presently he is being given HYDROCORTISONE AND FLUDROCORTISONE as per endocrinologist...PLEASE ADVICE....

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have swollen gums , ulcers on my tongue, and my lower lip has several canker sores. I have been taking metronidazole for the last 3 days. Is this a side effect of the medicine or something else?

doctor1 MD

i was in renal and liver failure due large vol blood loss surgery 8 days before rec 2 abc transfusion all organs compromised and prescribed hydrocortisone 10 egg day but i have a 50-50 shot to survive this med is effect kidneys and liver red blood...

doctor1 MD

My 2 year old daughter has a raised rash on her left leg and the weird thing is its in a straight line. I took her to the doctors two weeks ago and they said it s just eczema and put hydrocortisone cream on it but it s not working. It doesn t itch her. I just want to see if someone can help me.

doctor1 MD

I have extreme pain from internal and external hemorrhoids. I am using Hydrocortisone Acetate 2.5%-Pramoxine HCL 1% Cream as well as vasculera diosmiplex 630mg. For two days. No relief! Tremendous pain. Can I take Hydrocodon-Acetaminophen 5-500 for pain? Help!

doctor1 MD

Hello, I am currently using hydrocortisone for some dermatitis on my areola with the suggestion of my doctor. I am not breast feeding nor am I pregnant. When I stop applying the hydrocortisone, the dermatitis come back within a day so I read online that maybe elocon could work but where I m from (Malaysia) they only sell the alternative, which is elomat. Do you think it will be safe to use this alternative cream?